MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY SYSTEM; TRANSCRANIAL MAGNETIC STIMULATION

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY SYSTEM; TRANSCRANIAL MAGNETIC STIMULATION
Model Number NEUROSTAR 3.6
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient does not have any sequelae but discontinued tms treatment.Patient was taking medications which may lower seizure threshold and, in addition to tms, may have contributed to the incident.
 
Event or Problem Description
Neuronetics was made aware by a tms practice that a patient experienced right side arm and leg shaking an hour and a half following her 25th tms treatment.Patient was taken to the er and confirmed to be a seizure.

Brand Name
NEUROSTAR ADVANCED THERAPY SYSTEM
Common Device Name
TRANSCRANIAL MAGNETIC STIMULATION
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
6109814027
MDR Report Key21711669
Report Number3004824012-2025-00006
Device Sequence Number19962019
Product Code OBP
UDI-Device Identifier00850005944058
UDI-Public00850005944058
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K201158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR 3.6
Device Catalogue Number81-03315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADDERALL; MEDICAL MARIJUANA; SERTRALINE
Outcome Attributed to Adverse Event Other;
Patient Age26 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite